# SDR JR2R20201018340

- Difficulty date: October 18, 2020
- Submitted: October 18, 2020
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 14,363 hours, 8,336 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Frames 84-85
- Part time: 14,363 hours, 8,336 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOORBEAM SEAT TRACK END AT FR 84-FR 85.  REPAIRED FLOORBEAM SEAT TRACK.
